# SDR ASMF2019042317

- Difficulty date: March 4, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737852
- Aircraft serial: 35115
- Aircraft time: 48,357 hours, 18,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, IT WERE DETECTED SUPPORT BOLT OF LH AND RH INBOARD FLAP AFT LOOSED. AIRCRAFT WAS SENT TO THE HANGAR TO REVISION; THEY WERE ISSUED WO´S 5273684 AND 5273713 TO PERFORM TASKS; MAINTENANCE PERSONNEL PREFORMED REPLACEMENT OF BEARINGS I.A.W. AMM 20-50-03; IT WAS PERFORMED ADJUSTEMENT I.A.W. AMM 27-51-12-400-801, ALL CORRECT.
